# SDR DALA2014101405512

- Difficulty date: October 8, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 45,917 hours, 25,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ROW 2 LEFT INOPERATIVE.    11OCT REPAIRED LOOSES CONNECTOR PIN ON THE LIGHT ASSY WIRE.  OPS CHECKS GOOD. MCO/PLACARD REMOVED.
